About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 305926, 7 pages
Research Article

The Height of a Class in the Cohomology Ring of Polygon Spaces

Department of Mathematics, University of the Ryukyus, Nishihara-Cho, Okinawa 903-0213, Japan

Received 26 September 2013; Accepted 9 December 2013

Academic Editor: Hernando Quevedo

Copyright © 2013 Yasuhiko Kamiyama and Kazufumi Kimoto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. C. Hausmann, “Sur la topologie des bras articules,” in Algebraic Topology Poznań, vol. 1474 of Lecture Notes in Mathematics, pp. 146–159, Springer, Berlin, Germany, 1989.
  2. M. Kapovich and J. Millson, “On the moduli space of polygons in the Euclidean plane,” Journal of Differential Geometry, vol. 42, no. 2, pp. 430–464, 1995. View at Scopus
  3. K. Walker, Configuration spaces of linkages [Undergraduate thesis], Princeton University, 1985.
  4. J.-C. Hausmann and A. Knutson, “The cohomology ring of polygon spaces,” Annales de l'Institut Fourier, vol. 48, no. 1, pp. 281–321, 1998. View at Scopus
  5. M. Farber, J. Hausmann, and D. Schütz, “On the conjecture of Kevin Walker,” Journal of Topology and Analysis, vol. 1, no. 1, pp. 65–86, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. Kamiyama, M. Tezuka, and T. Toma, “Homolog y of the configuration spaces of quasi-equilateral polygon linkages,” Transactions of the American Mathematical Society, vol. 350, no. 12, pp. 4869–4896, 1998. View at Scopus
  7. H. Hiller, “On the cohomology of real Grassmannians,” Transactions of the American Mathematical Society, vol. 257, pp. 521–533, 1980.